Populations of Solutions to Cyclotomic Bethe Equations

dc.contributor.authorVarchenko, A.
dc.contributor.authorYoung, C.A.S.
dc.date.accessioned2019-02-13T16:57:57Z
dc.date.available2019-02-13T16:57:57Z
dc.date.issued2015
dc.description.abstractWe study solutions of the Bethe Ansatz equations for the cyclotomic Gaudin model of [Vicedo B., Young C.A.S., arXiv:1409.6937]. We give two interpretations of such solutions: as critical points of a cyclotomic master function, and as critical points with cyclotomic symmetry of a certain ''extended'' master function. In finite types, this yields a correspondence between the Bethe eigenvectors and eigenvalues of the cyclotomic Gaudin model and those of an ''extended'' non-cyclotomic Gaudin model. We proceed to define populations of solutions to the cyclotomic Bethe equations, in the sense of [Mukhin E., Varchenko A., Commun. Contemp. Math. 6 (2004), 111-163, math.QA/0209017], for diagram automorphisms of Kac-Moody Lie algebras. In the case of type A with the diagram automorphism, we associate to each population a vector space of quasi-polynomials with specified ramification conditions. This vector space is equipped with a Z₂-gradation and a non-degenerate bilinear form which is (skew-)symmetric on the even (resp. odd) graded subspace. We show that the population of cyclotomic critical points is isomorphic to the variety of isotropic full flags in this space.uk_UA
dc.description.sponsorshipThe research of AV is supported in part by NSF grant DMS-1362924. CY is grateful to the Department of Mathematics at UNC Chapel Hill for hospitality during a visit in October 2014 when this work was initiated. CY thanks Benoit Vicedo for valuable discussions.uk_UA
dc.identifier.citationPopulations of Solutions to Cyclotomic Bethe Equations / A. Varchenko, C.A.S Young // Symmetry, Integrability and Geometry: Methods and Applications. — 2015. — Т. 11. — Бібліогр.: 28 назв. — англ.uk_UA
dc.identifier.issn1815-0659
dc.identifier.other2010 Mathematics Subject Classification: 82B23; 32S22; 17B81; 81R12
dc.identifier.otherDOI:10.3842/SIGMA.2015.091
dc.identifier.urihttps://nasplib.isofts.kiev.ua/handle/123456789/147118
dc.language.isoenuk_UA
dc.publisherІнститут математики НАН Україниuk_UA
dc.relation.ispartofSymmetry, Integrability and Geometry: Methods and Applications
dc.statuspublished earlieruk_UA
dc.titlePopulations of Solutions to Cyclotomic Bethe Equationsuk_UA
dc.typeArticleuk_UA

Файли

Оригінальний контейнер

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
091-Varchenko.pdf
Розмір:
681.42 KB
Формат:
Adobe Portable Document Format

Контейнер ліцензії

Зараз показуємо 1 - 1 з 1
Завантаження...
Ескіз
Назва:
license.txt
Розмір:
817 B
Формат:
Item-specific license agreed upon to submission
Опис: